# SDR ASAA2017070321265

- Difficulty date: July 3, 2017
- Submitted: July 5, 2017
- Operation: Air carrier
- Aircraft: N559AS
- Make and model: Boeing 737890
- Aircraft serial: 35178
- Aircraft time: 40,110 hours, 11,907 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7312 · Fuel Heater
- Part: Fuel Heater
- Part number: 3017891020
- Part serial: EM156781
- Condition: Leaking
- Location: Nr 2 Engine
- Part time: 36,686 hours, 10,919 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

NR 2 ENGINE FUEL SERVO HEATER LEAKING AT IDLE.  ACFT GROUNDED  REMOVED THE NR 2 ENGINE FUEL SERVO HEATER & INSTALLED SERVICEABLE FUEL SERVO HEATER IAW AMM 73-11-07-000-801-F00, & 73-11-07-400-801-F00.  ACCOMPLISHED IDLE LEAK TEST & NO LEAKS NOTED IAW AMM 71-00-00-700-801-F00.
